# SDR AALA20150615006

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N801NN
- Make and model: Boeing 737823
- Aircraft serial: 29565
- Aircraft time: 19,193 hours, 7,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC14963777075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRANSITION ANGLE HAS AREAS OF CORROSION BETWEEN STATION 747 - 767.  ACCOMPLISHED SPLICE REPAIR IAW SRM 53-00-53-2R-5.
